MAUDE Adverse Event Report: MEDINOL LTD. NIRXCELL COCR CORONARY STENT ON RX SYSTEM; STENT, CORONARY

MEDINOL LTD. NIRXCELL COCR CORONARY STENT ON RX SYSTEM; STENT, CORONARY
Model Number 3.5X12
Medical Device Problem Codes Kinked (1339); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not yet arrived.Device not yet arrived.
 
Event or Problem Description
System 3.5x12 did not advance over guidewire (inside patient).Strut popped out of stent (outside patient).System was inspected prior to use and prepped according to instructions for use.No problems were noted.No excessive force was applied during preparation or insertion.When the doctor could not cross the lesion he withdraw the system to exchange guidewire, and then noticed the strut popping out.There were no difficulties withdrawing the system.The system and guiding catheter were not withdrawn as a single unit.No patient injury.
 
Additional Manufacturer Narrative
Dhr review, ifu review investigation report and final complaint report.
 
Additional Manufacturer Narrative
Final report was revised to include the corrected event classification.

Brand Name
NIRXCELL COCR CORONARY STENT ON RX SYSTEM
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, jerusalem 97775 08
IS  9777508
MDR Report Key6386535
Report Number3003084171-2017-00007
Device Sequence Number13688843
Product Code MAF
UDI-Device Identifier07290107010948
UDI-Public07290107010948
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P110004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/30/2017
Device Model Number3.5X12
Device Catalogue NumberNXL35012US
Device Lot NumberNUS00168
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/20/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/08/2017
Supplement Report FDA Received Date04/09/2017
06/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1